# SDR SWAA2016091407818

- Difficulty date: September 6, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 35,587 hours, 21,007 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: FDC5555
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXIT HATCH ESCAPE STRAP ATTACH HOOK AND SPRING CORRODED.  R & R STRAP ASSEMBLY IAW AMM.
